Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes ulcers on the penis?

I m fighting pneumonia.9weeks now.discharged from hospital.m on cephalexin + prednisolone and now feeling much better.but now 2 painless ulcers apear on my penis (chancroid).m 45 yrs old male NOT sexually active.hiv +.wat ointment can i apply on my penis????
Wed, 15 Nov 2017
Report Abuse
  Anonymous's Response
's  Response
It would be better if u take oral medications rather applying an ointment.
azithromycim or doxycyclin will do..
but please rule out syphilia
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

WHAT CAUSE HUMAN PENIS REDUCTION